BIROn - Birkbeck Institutional Research Online

    Knot graphs

    Noble, Steven and Welsh, D.J.A. (2000) Knot graphs. Journal of Graph Theory 34 (1), pp. 100-111. ISSN 0364-9024.

    Full text not available from this repository.

    Abstract

    We consider the equivalence classes of graphs induced by the unsigned versions of the Reidemeister moves on knot diagrams. Any graph that is reducible by some finite sequence of these moves, to a graph with no edges, is called a knot graph. We show that the class of knot graphs strictly contains the set of delta‐wye graphs. We prove that the dimension of the intersection of the cycle and cocycle spaces is an effective numerical invariant of these classes.

    Metadata

    Item Type: Article
    Additional Information: https://bura.brunel.ac.uk/bitstream/2438/1679/1/knots.pdf
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sarah Hall
    Date Deposited: 20 Jul 2020 13:32
    Last Modified: 20 Jul 2020 13:32
    URI: https://eprints.bbk.ac.uk/id/eprint/32607

    Statistics

    Downloads
    Activity Overview
    0Downloads
    39Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item